# SDR UALA2009031000649

- Difficulty date: February 24, 2009
- Submitted: April 6, 2009
- Operation: Air carrier
- Aircraft: N211UA
- Make and model: Boeing 777222
- Aircraft serial: 30217
- Aircraft time: 31,396 hours, 7,057 cycles
- Engine: Pwa PW4077
- System (JASC): 4940 · APU Start/Ignition System
- Part: Plug
- Part number: 38882677
- Condition: Worn
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU IGNITER SYSTEM A IGNITER PLUG WORN.  REPLACED IGNITER PLUG.
